# SDR NACA2021112900001

- Difficulty date: November 29, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,881 hours, 18,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: REMOVED CORROSION AT STA 654 BETWEEN S-15L & S-16L, AND STA 785 BETWEEN S-14L AND 2-16L AND TREATED IAW AMM 51-21-03, 51-21-04 AND AMM 51-24-21
